How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Chip Your Own Question
Dr. Chip
Dr. Chip, Board Certified Physician
Category: Medical
Satisfied Customers: 33261
Experience:  20 yrs. in practice, includinge surgery, general medicine, addiction medicine and pain.
18722459
Type Your Medical Question Here...
Dr. Chip is online now

my period was late by 4 days and a lot lighter. I started the

Customer Question

my period was late by 4 days and a lot lighter. I started the contraceptive pill on day 1 and had slight nausea. Could I possibly be pregnant, I last had intercourse over 3 weeks ago or is the pill making me ill? I feel nauseous which comes and goes , certain smells make me feel sick such as smoke , oven smells , coffee etc , I have minor abdominal cramp, a metal taste in my mouth when I feel sick and have no energy , loss of appetite and a strange fluttery feeling in stomach , did a test last week and it was negative.
Submitted: 3 years ago.
Category: Medical
Expert:  Dr. Chip replied 3 years ago.
Hi. With the previously negative test you aren't pregnant. Your symptoms are likely from the pill, but this could be a low thyroid problem, an anemia problem, or perhaps an H pylori infection in your stomach. I'd suggest you see a doctor for some blood work just to check things out.